# SDR DALA2023053104345

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 70,327 hours, 28,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4811662) FOUND AFT RH GALLEY EMERGENCY LIGHT INOP. R&R BATTERY PACK AND CHARGER IAW B737AMM 33-51. OPS CHECK GOOD.
